Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 67, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 1, 2023, 1:46 AM CDT for Calhoun County, Chickasaw County, Monroe County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2023, 1:46 AM CDT (06:46 UTC)
- Expired
- Apr 1, 2023, 2:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Calhoun County, MS, Chickasaw County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 68 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:59 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted.
423
WFUS54 KMEG 010646
TORMEG
MSC013-017-095-010730-
/O.NEW.KMEG.TO.W.0067.230401T0646Z-230401T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
146 AM CDT Sat Apr 1 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Chickasaw County in northeastern Mississippi...
Southern Calhoun County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
* Until 230 AM CDT.
* At 146 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Vardaman, or 13 miles west of Houston, moving east
at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Aberdeen, Houston, Okolona, Bruce, Calhoun City, Vardaman, Derma,
Pittsboro, Slate Springs, Prairie, Sabougla, Pyland, New Wren,
Trebloc, Nettleton, Big Creek, Woodland, Thorn, Egypt and Loyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3383 8951 3398 8934 3408 8857 3376 8857
3378 8872 3381 8872 3381 8893 3375 8893
3374 8919 3372 8919 3372 8951
TIME...MOT...LOC 0646Z 269DEG 51KT 3391 8924
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
068
WWUS54 KMEG 010653
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
153 AM CDT Sat Apr 1 2023
MSC013-017-095-010730-
/O.CON.KMEG.TO.W.0067.000000T0000Z-230401T0730Z/
Chickasaw MS-Calhoun MS-Monroe MS-
153 AM CDT Sat Apr 1 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
CHICKASAW...SOUTHERN CALHOUN AND NORTHWESTERN MONROE COUNTIES...
At 153 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pyland, or near Houston, moving east at 60 mph.
HAZARD...Tornado, quarter size hail, and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Aberdeen, Houston, Okolona, Bruce, Calhoun City, Vardaman, Derma,
Pittsboro, Slate Springs, Prairie, Sabougla, Pyland, New Wren,
Trebloc, Nettleton, Big Creek, Woodland, Thorn, Egypt and Loyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3383 8951 3398 8934 3408 8857 3376 8857
3378 8872 3381 8872 3381 8893 3375 8893
3374 8919 3372 8919 3372 8951
TIME...MOT...LOC 0653Z 262DEG 51KT 3394 8911
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$678
WWUS54 KMEG 010705
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
205 AM CDT Sat Apr 1 2023
MSC013-017-095-010730-
/O.CON.KMEG.TO.W.0067.000000T0000Z-230401T0730Z/
Chickasaw MS-Calhoun MS-Monroe MS-
205 AM CDT Sat Apr 1 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
CHICKASAW...SOUTHEASTERN CALHOUN AND NORTHWESTERN MONROE COUNTIES...
At 205 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pyland, or near Houston, moving east at 60 mph.
HAZARD...Tornado, quarter size hail, and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Aberdeen, Houston, Okolona, Vardaman, Prairie, New Wren, Pyland,
Trebloc, Nettleton, Woodland, Sparta, Thorn, Van Vleet, Parkersburg,
Egypt, Wren, Thelma, Tabbville, McCondy and Anchor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3382 8924 3400 8920 3408 8857 3376 8857
3378 8872 3381 8872 3381 8893 3375 8893
3374 8919 3375 8922
TIME...MOT...LOC 0705Z 265DEG 52KT 3385 8907
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$432
WWUS54 KMEG 010712
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
212 AM CDT Sat Apr 1 2023
MSC013-010722-
/O.CAN.KMEG.TO.W.0067.000000T0000Z-230401T0730Z/
Calhoun MS-
212 AM CDT Sat Apr 1 2023
...THE TORNADO WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
Mississippi.
LAT...LON 3381 8918 3381 8914 3389 8914 3401 8906
3408 8857 3376 8857 3378 8872 3381 8872
3381 8893 3375 8893 3375 8904 3374 8919
TIME...MOT...LOC 0712Z 269DEG 51KT 3385 8895
$$
MSC017-095-010730-
/O.CON.KMEG.TO.W.0067.000000T0000Z-230401T0730Z/
Chickasaw MS-Monroe MS-
212 AM CDT Sat Apr 1 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CHICKASAW
AND NORTHWESTERN MONROE COUNTIES...
At 212 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Houston, moving east at 60 mph.
HAZARD...Tornado and 60 mph wind gusts.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Aberdeen, Houston, Okolona, Prairie, New Wren, Pyland, Trebloc,
Nettleton, Woodland, Sparta, Thorn, Van Vleet, Parkersburg, Egypt,
Wren, Thelma, Tabbville, McCondy, Anchor and Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3381 8918 3381 8914 3389 8914 3401 8906
3408 8857 3376 8857 3378 8872 3381 8872
3381 8893 3375 8893 3375 8904 3374 8919
TIME...MOT...LOC 0712Z 269DEG 51KT 3385 8895
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$651
WWUS54 KMEG 010728
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
228 AM CDT Sat Apr 1 2023
MSC017-095-010736-
/O.EXP.KMEG.TO.W.0067.000000T0000Z-230401T0730Z/
Chickasaw MS-Monroe MS-
228 AM CDT Sat Apr 1 2023
...THE TORNADO WARNING FOR CHICKASAW AND NORTHWESTERN MONROE COUNTIES
WILL EXPIRE AT 230 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
Mississippi.
A Severe Thunderstorm Warning still remains in effect for eastern
Chickasaw county and Monroe county until 3 AM CDT.
LAT...LON 3381 8918 3381 8914 3389 8914 3401 8906
3408 8857 3376 8857 3378 8872 3381 8872
3381 8893 3375 8893 3375 8904 3374 8919
TIME...MOT...LOC 0726Z 269DEG 51KT 3385 8876
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 1, 12:36 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 1, 12:36 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1236 AM CDT Sat Apr 1 2023
...New AVIATION...
.MESOSCALE UPDATE FOR SEVERE THUNDERSTORMS...
Issued at 747 PM CDT Fri Mar 31 2023
00Z Surface analysis places a cold front from Central Iowa back
through Northwest Arkansas and into Central Texas. Surface
dewpoints still remain high in the 60s across much of the Mid-
South. Latest mesoanalysis yields between 1000-1500 J/kg surface-
based CAPE, 0-1 km Storm Relative Helicity values generally
averaging between 300-500 m2/s2, and backing surface winds across
West Tennessee and Northwest Mississippi. Short-term trends still
indicate the environment remains favorable for supercells across
the Mid-South this evening with ample directional and speed shear,
and low LCLs. Consequently, Tornado Watch #94 which covers areas
generally along and west of the Mississippi River was extended
through 3Z. (10 PM CDT)
CJC
&&
.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.
Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.
A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.
Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.
High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.
Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.
AC3
&&
.AVIATION...
(06Z TAFS)
Issued at 1230 AM CDT Sat Apr 1 2023
Threat for thunderstorms at MEM, MKL, and JBR has ended. However,
potential for thunderstorms will persist at TUP through at least
8Z. VFR conditions expected outside of thunderstorms. Gusty south
winds will veer W/NW overnight and veer north by Saturday evening.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT early this morning for ARZ009-018-
026>028-035-036-048-049-058.
MO...Wind Advisory until 1 AM CDT early this morning for MOZ113-115.
MS...Wind Advisory until 1 AM CDT early this morning for MSZ001>017-
020>024.
TN...Wind Advisory until 1 AM CDT early this morning for TNZ001>004-
019>022-048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...CJCIn the hours before
Local storm report, Mar 31, 11:29 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG 3 SSE CAMDEN 36.02N 88.09W
03/31/2023 BENTON TN PUBLIC
TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
&&Special weather statement, Mar 31, 11:29 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
1129 PM CDT Fri Mar 31 2023
TNZ021-022-010445-
Carroll TN-Benton TN-
1129 PM CDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of southern Benton and
east central Carroll Counties through 1145 PM CDT...
At 1128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bruceton, or 11 miles southwest of Camden, moving east at 55 mph.
HAZARD...Winds in excess of 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden, Bruceton, Hollow Rock, Dollar, Garretsburg, Buena Vista and
Nathan Bedford Forrest State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for west
Tennessee.
&&
LAT...LON 3611 8794 3608 8796 3605 8799 3603 8800
3600 8800 3598 8802 3595 8802 3594 8798
3586 8828 3602 8830 3614 8792 3613 8792
TIME...MOT...LOC 0428Z 250DEG 47KT 3595 8820
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 31, 11:49 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TORNADO 2 NE ADAMSVILLE 35.26N 88.36W
03/31/2023 HARDIN TN FIRE DEPT/RESCUE
ONE HOUSE NEAR ADAMSVILLE HAD ITS ROOF TORN
OFF.
&&Local storm report, Apr 1, 12:01 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 AM CDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TORNADO 4 SW BETHEL SPRINGS 35.19N 88.66W
03/31/2023 MCNAIRY TN TRAINED SPOTTER
CORRECTS PREVIOUS TORNADO REPORT FROM 4 SW
BETHEL SPRINGS. POWER LINES KNOCKED DOWN AND
GUARDRAILS THROWN IN THE ROAD. NUMEROUS
TREES ARE DOWN CLOSE TO SKY BLUE LANE.
&&Special weather statement, Apr 1, 1:17 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
117 AM CDT Sat Apr 1 2023
MSZ006-010630-
Tishomingo MS-
117 AM CDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of northeastern
Tishomingo County through 130 AM CDT...
At 117 AM CDT, Doppler radar was tracking a strong thunderstorm near
Iuka, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Iuka, Bacon Springs, Blythe Crossing and Oldham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for northeastern
Mississippi.
&&
LAT...LON 3471 8812 3471 8822 3489 8825 3491 8815
3490 8813 3489 8810
TIME...MOT...LOC 0617Z 262DEG 44KT 3482 8814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 1, 1:20 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Memphis TN
120 AM CDT Sat Apr 1 2023
MSZ021>023-010645-
Calhoun MS-Yalobusha MS-Chickasaw MS-
120 AM CDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of western Chickasaw,
southeastern Yalobusha and Calhoun Counties through 145 AM CDT...
At 120 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Coffeeville, or 17 miles south of Water Valley, moving
east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Houston, Bruce, Calhoun City, Vardaman, Derma, Pittsboro, Pyland,
Houlka, New Houlka, Big Creek, Thorn, Reid, Loyd, Ellard, Thelma,
Atlanta, Tyson, Gums, Retreat and Spearman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 AM CDT for northeastern
and northwestern Mississippi.
&&
LAT...LON 3382 8951 3387 8951 3387 8964 3405 8963
3407 8901 3379 8904
TIME...MOT...LOC 0620Z 266DEG 49KT 3393 8954
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:09 PM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 51 min |
| Mar 31, 7:35 PM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 40 min |
| Mar 31, 8:06 PM CDT | Tornado Warning | MEG | Benton, DeSoto, Marshall | 39 min |
| Mar 31, 8:38 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 37 min |
| Mar 31, 8:42 PM CDT | Tornado Warning | MEG | Tunica | 33 min |
| Mar 31, 9:08 PM CDT | Tornado Warning | MEG | DeSoto, Tunica | 37 min |
| Mar 31, 9:34 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 41 min |
| Mar 31, 10:07 PM CDT | Tornado Warning | MEG | Marshall | 23 min |
| Mar 31, 10:20 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tunica | 25 min |
| Mar 31, 10:34 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 41 min |
| Mar 31, 10:41 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 34 min |
| Mar 31, 11:09 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 16 min |
| Mar 31, 11:12 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Quitman | 15 min |
| Mar 31, 11:19 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 31, 11:39 PM CDT | Tornado Warning | MEG | Lafayette, Panola | 18 min |
| Mar 31, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 45 min |
| Apr 1, 12:39 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 51 min |
| Apr 1, 12:46 AM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 44 min |
| Apr 1, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc | 52 min |
| Apr 1, 12:58 AM CDT | Tornado Warning | MEG | Lee, Pontotoc | 47 min |
| Apr 1, 1:17 AM CDT | Special Weather Statement | MEG | Tishomingo | 13 min |
| Apr 1, 1:19 AM CDT | Tornado Warning | MEG | Itawamba, Tishomingo | 20 min |
| Apr 1, 1:20 AM CDT | Special Weather Statement | MEG | Calhoun | 25 min |
| Apr 1, 1:33 AM CDT | Tornado Warning | MEG | Itawamba, Lee | 42 min |
| Apr 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 51 min |
| Apr 1, 1:55 AM CDT | Special Weather Statement | MEG | Pontotoc | 35 min |
| Apr 1, 2:21 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 39 min |
| Apr 1, 2:58 AM CDT | Special Weather Statement | MEG | Monroe | 17 min |
| Apr 1, 3:20 AM CDT | Special Weather Statement | MEG | Monroe | 25 min |
| Apr 1, 2:13 PM CDT | Wind Advisory | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 4 hr |
Nearby
Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.